I have been taking Norvasc 10mg and Hydrochlorothized 25mg (1/2 pill per day) for several years for my High Blood Pressure. Recently, I was diagnosed with Hashsimoto's and started taking Synthroid 50mcgs in hopes thta it would alleviate many of my HypoThyroid symptoms (TSH = 4.120).
I've read that Thiazide drugs may somehow interfere with Synthroid, but I haven't been able to find out anything specific.
I have been doing OK on Synthroid the first two weeks, but going into my 3rd week I noticed that I have developed a headache for the past 2 or 3 days.
Right now I take all three medications in the A.M. together. Should I take my Synthroid seperately from my Blood Pressure Meds?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.